MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 5 LEFT 1; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 5 LEFT 1; KNEE COMPONENT
Model Number KIMP510L
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.This patient was stated to have been revised due to stiffness approximately 50 months after the primary operation.The revised products were not returned for investigation.No radiographs or operative notes are available to evaluate component positioning.Review of the device history record for this lot indicates that this product met all acceptance criteria at the time of manufacturing.The current knee systems package insert (150806-2) lists "inadequate range of motion due to improper selection or positioning of components, periarticular calcification, flexion contracture" as a possible adverse effect of total knee arthroplasty.There were no trends identified per mpo trending procedures.No further conclusions can be drawn from the available information.This issue will continue to be monitored through complaint tracking.
 
Event or Problem Description
Allegedly, patient was revised due to stiffness.Revision njr number: (b)(4).Side: l; primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 5 LEFT 1
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12132679
Report Number3010536692-2021-00365
Device Sequence Number17334737
Product Code JWH
UDI-Device IdentifierM684KIMP510L1
UDI-PublicM684KIMP510L1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIMP510L
Device Catalogue NumberKIMP510L
Device Lot Number1688969
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date07/07/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;